# SDR SWAA2016020548746

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 33,729 hours, 15,409 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Roll Pin
- Part number: 6959926
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE LOWER LATCH BLOCK ROLL PINS MISSING.  REINSTALLED PINS IAW MT.
